# SDR ASAA2023011041622

- Difficulty date: January 10, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 141A651618
- Part serial: 002172
- Condition: Gouged
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER HANDLE PAN GOUGED AT EDGE OF BORE. GROUNDED - YES. REMOVE & REPLACED HANDLE PAN REF B737-800 SRM 51-40-02 & BAC DWG 141A6516 REF - & B737-800 SRM 52-10-02-1A-2 PARA 4.D.(3).
